I am a 19 year old female in College, who recently moved out on my own into an older appartment building and since the move have been experiencing several different symptoms which have had a large negative impact on my life, to the point where it is hard to leave bed and attend classes, read, focus or do any of my normal daily activities.
The symptoms began with a feeling of being slightly "out of it" followed by ear pain (ringing and feeling of fullness/blockage in the left ear) which then progressed to both ears, and then headaches which are now migrains, severe neck and sometimes back pain, dizziness, light-headedness, numbness in right arm and hand, strain in my left eye at times, and sometimes vertigo like attacks.
I have been experiencing these symptoms now for nearly 5 months and am at a loss for what to do, frustrated with the answers I have recieved from all the doctors I have seen.
I was told by my ENT that I may possibly have Menieres, and was prescribed two doses of 24mg of Novo-Betahistine daily for a month, and then to return and see him in March. I have been on the pills for nearly a week now, and have not noticed any difference at all, is that normal?
I have also tried taking allergy pills such as Aerius.
I was also on anti-bitotic (Biaxin) for a week when the symptoms first arose as my doctor thought it may have been a bad sinus infection;however, the symtoms only continued to worsen.
I have also been given some Axert pills to take for Migrain pain.
I take two 200mg Ibuprofen pills a day to deal with some of the headache pains and neck/back pain, as well as gravol from time to time to help with the dizziness/nausea.
I am going to see my ENT this week again to ask for a referral for a scan of my sinuses as I am not completely convinced it is Meniers disease at this point, and would like to explore any other possible causes.
Any insight into what else may be the cause of these symptoms would be appretiated!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.